Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – R
Radcliffe, David
Rigidity of graph products of groups
Räde, Daniel
Macroscopic band width inequalities
Radulescu-Banu, Andrei
Faithfulness of a functor of Quillen
Rafi, Kasra
Algebraic ending laminations and quasiconvexity
Geodesics in the mapping class group
Uniform fellow traveling between surgery paths in the sphere graph
Uniform hyperbolicity of the curve graph via surgery sequences
Raghunath, Sriram
Bounds on Pachner moves and systoles of cusped 3-manifolds
Ragnarsson, Kári
Classifying spectra of saturated fusion systems
Rahm, Alexander
On Ruan’s Cohomological Crepant Resolution Conjecture for the complexified Bianchi orbifolds
Rahn, Moritz
Derivators, pointed derivators, and stable derivators
Universality of multiplicative infinite loop space machines
Raimbault, Jean
Exponential growth of torsion in abelian coverings
Raines, Brian
A classification of inverse limit spaces of tent maps with a non-recurrent critical point
Ramadoss, Ajay
Vanishing theorems for representation homology and the derived cotangent complex
Ramírez Maluendas, Camilo
Veech groups of infinite genus surfaces
Ramos, Adriana
Z_2^k-actions fixing RP^2 U RP^even
Ramos, Álvaro
Modifications preserving hyperbolicity of link complements
Ramos, Eric
Stability phenomena in the homology of tree braid groups
Ramras, Daniel
A finite dimensional approach to the strong Novikov conjecture
Excision for deformation K-theory of free products
Yang-Mills theory over surfaces and the Atiyah-Segal theorem
Randal-Williams, Oscar
Generalised Miller-Morita-Mumford classes for block bundles and topological bundles
The homology of the stable non-orientable mapping class group
Randall, Duane
Equivalences to the triangulation conjecture
Randecker, Anja
Wild translation surfaces and infinite genus
Randell, Richard
Homotopy groups and twisted homology of arrangements
Ranicki, Andrew
Algebraic $K$-theory over the infinite dihedral group: an algebraic approach
Cohomology of symplectic groups and Meyer's signature theorem
Morse theory for manifolds with boundary
Raoux, Katherine
$\tau$-invariants for knots in rational homology spheres
Raptis, Georgios
On the map of B\"okstedt-Madsen from the cobordism category to $A$-theory
Simplicial presheaves of coalgebras
Rasekh, Nima
Thom spectra, higher THH and tensors in ∞-categories
Rasmussen, Alexander
Actions of solvable Baumslag-Solitar groups on hyperbolic metric spaces
Rasmussen, Jacob
Floer homology of surgeries on two-bridge knots
Ratcliffe, John
Complements of tori and Klein bottles in the 4-sphere that have hyperbolic structure
Fibered orbifolds and crystallographic groups
Matching theorems for systems of a finitely generated Coxeter group
Raussen, Martin
Simplicial models for trace spaces II: General Higher Dimensional Automata
Simplicial models of trace spaces
Ray, Arunima
Casson towers and filtrations of the smooth knot concordance group
Satellite operators as group actions on knot concordance
Slice knots which bound Klein bottles
Ray, Nigel
On Davis--Januszkiewicz homotopy types I; formality and rationalisation
On Davis-Januszkiewicz homotopy types II: completion and globalisation
Recio-Mitter, David
Topological complexity of unordered configuration spaces of surfaces
Two robots moving geodesically on a tree
Reich, Holger
On the Adams isomorphism for equivariant orthogonal spectra
Reid, Alan
All flat manifolds are cusps of hyperbolic orbifolds
Commensurability classes of 2-bridge knot complements
Commensurators of finitely generated non-free Kleinian groups
Embedding closed hyperbolic 3-manifolds in small volume hyperbolic 4-manifolds
Infinitely many arithmetic alternating links
Restricting the topology of 1-cusped arithmetic 3-manifolds
The co-rank conjecture for 3-manifold groups
Remigio-Juarez, Jair
The Link Volumes of some Prism Manifolds
Repovš, Dušan
Universal nowhere dense subsets of locally compact manifolds
Rezk, Charles
A streamlined proof of Goodwillie's n-excisive approximation
Classifying spaces for 1-truncated compact Lie groups
Richter, William
Poincaré duality and periodicity
Richter, Birgit
A lower bound for coherences on the Brown-Peterson spectrum
An algebraic model for commutative HZ-algebras
An involution on the K-theory of bimonoidal categories with anti-involution
Splittings and calculational techniques for higher $\mathsf{THH}$
Towards topological Hochschild homology of Johnson-Wilson spectra
Ricks, Russell
Closed subsets of a CAT(0) 2-complex are intrinsically CAT(0)
Rieck, Yo'av
Cosmetic surgery and the link volume of hyperbolic 3-manifolds
Knot exteriors with additive Heegaard genus and Morimoto's Conjecture
The Link Volumes of some Prism Manifolds
Thin position for a connected sum of small knots
Riehl, Emily
Homotopical resolutions associated to deformable adjunctions
Kan extensions and the calculus of modules for $\infty$-categories
On the construction of functorial factorizations for model categories
Riggenbach, Noah
On the algebraic K-theory of double points
Riolo, Stefano
New hyperbolic 4-manifolds of low volume
Rivas Espinosa, Cristóbal
A new characterization of Conrad's property for group orderings, with applications
Quasi-invariant measures for some amenable groups acting on the line
Rivera, Manuel
Cubical rigidification, the cobar construction, and the based loop space
Rational homotopy equivalences and singular chains
Rizell, Georgios
Estimating the number of Reeb chords using a linear representation of the characteristic algebra
Knotted Legendrian surfaces with few Reeb chords
On Legendrian products and twist spuns
Robert, Louis-Hadrien
A characterisation of indecomposable web modules over Khovanov-Kuperberg algebras
A signature invariant for knotted Klein graphs
Robert-Nicoud, Daniel
Representing the deformation infinity-groupoid
Roberts, Justin
On the Rozansky-Witten weight systems
Roberts, Lawrence
A type A structure in Khovanov homology
Heegaard-Floer homology and string links
Some bounds for the knot Floer tau-invariant of satellite knots
Roberts, Rachel
Fractional Dehn twists in knot theory and contact topology
Persistently foliar composite knots
Robertson, Marcy
Relative left properness of colored operads
Robinson, Alan
Partition complexes, duality and integral tree representations
Rodman, Daniel
An Infinite Family of Links with Critical Bridge Spheres
Rodríguez Blancas, José Luis
Localizations of abelian Eilenberg-Mac Lane spaces of finite type
Rodríguez Cirone, Emanuel
Singular coefficients in the K-theoretic Farrell-Jones conjecture
Rodríguez Migueles, José Andrés
Hyperbolicity of link complements in Seifert-fibered spaces
Rodríguez-Viorato, Jesús
The existence of a universal transverse knot
Roger, Julien
Factorization rules in quantum Teichmüller theory
Rogers, Christopher
An explicit model for the homotopy theory of finite type Lie $n$-algebras
On the homotopy theory for Lie $\infty$-groupoids, with an application to integrating $L_\infty$-algebras
Rognes, John
Differentials in the homological homotopy fixed point spectral sequence
Hopf algebra structure on topological Hochschild homology
Röhrle, Gerhard
The topology of arrangements of ideal type
Roitberg, Joseph
The product formula for Lusternik-Schnirelmann category
Roitzheim, Constanze
Derived A-infinity algebras in an operadic context
Uniqueness of A_infty-structures and Hochschild cohomology
Rolfsen, Dale
Free group automorphisms, invariant orderings and topological applications
Rollin, Yann
Legendrian knots and monopoles
Ronco, María
Species substitution, graph suspension, and graded Hopf algebras of painted tree polytopes.
Röndigs, Oliver
Calculus of functors and model categories, II
The Arone-Goodwillie spectral sequence for $\Sigma^{\infty}\Omega^n$ and topological realization at odd primes
Rong, Yongwu
A categorification for the chromatic polynomial
A categorification for the Tutte polynomial
Rose, David
Khovanov homology is a skew Howe 2-representation of categorified quantum sl(m)
Rosebrock, Stephan
Roseman, Dennis
High-codimensional knots spun about manifolds
Rosenberg, Jonathan
A new approach to twisted K-theory of compact Lie groups
The Künneth theorem in equivariant K-theory for actions of a cyclic group of order 2
Rosenthal, David
Hochschild homology relative to a family of groups
Roukema, Fionntan
On hyperbolic knots in S^3 with exceptional surgeries at maximal distance
Rourke, Colin
Approximating a topological section by a PL section
The compression theorem III: applications
Roushon, Sayed
K-theory of virtually poly-surface groups
Rovelli, Martina
2-Segal objects and the Waldhausen construction
Model structures for $(\infty,n)$-categories on (pre)stratified simplicial sets and prestratified simplicial spaces
Rovi, Carmen
Cohomology of symplectic groups and Meyer's signature theorem
The non-multiplicativity of the signature modulo 8 of a fibre bundle is an Arf–Kervaire invariant
Rowekamp, Brandon
Pixelations of planar semialgebraic sets and shape recognition
Rowell, Eric
Unitary braid representations with finite image
Roy, Ranja
Proper 2-equivalences between infinite ended finitely presented groups
Ruane, Kim
CAT(0) groups with specified boundary
Connectedness properties and splittings of groups with isolated flats
Ruberman, Daniel
A Levine-Tristram invariant for knotted tori
Concordance to links with unknotted components
Index theory of the de Rham complex on manifolds with periodic ends
Smooth surfaces with non-simply-connected complements
Topological spines of 4-manifolds
Rubin, Jonathan
Combinatorial N-infinity operads
Rubinstein, Joachim
3-manifolds built from injective handlebodies
Coverings and minimal triangulations of 3-manifolds
Even triangulations of n-dimensional pseudo-manifolds
Ideal triangulations of 3-manifolds II; taut and angle structures
One-sided Heegaard splittings of R P^3
Spun normal surfaces in 3-manifolds I: 1-efficient triangulations
Z2-Thurston norm and complexity of 3-manifolds, II
Rudyak, Yuli
Higher topological complexity and its symmetrization
Ruiz Cirera, Albert
Cohomology of Kac-Moody groups over a finite field
Rüping, Henrik
The Farrell-Jones conjecture for graph products
Ruppik, Benjamin
Homotopy classification of 4-manifolds whose fundamental group is dihedral
Rushton, Brian
Constructing subdivision rules from polyhedra with identifications
Rushworth, William
Russell-Madonia, Jacob
Convexity in hierarchically hyperbolic spaces
Rutherford, Dan
Equivalence classes of augmentations and Morse complex sequences of Legendrian knots
Generating families and augmentations for Legendrian surfaces
Satellites of Legendrian knots and representations of the Chekanov-Eliashberg algebra
Ryu, Hoil
Stable systolic category of the product of spheres